# SDR DALA2021031501425

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,875 hours, 42,024 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Misrepaired
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEALANT DOES NOT FILL ON CAVITY COMMOM TO THE RIB ASSEMBLY, THE SPLICE STRAP AND LOWER PANEL AT RIB OSS.343.2 OF LH WING. REPAIRED PER ERA.
